{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2023,10,23]],"date-time":"2023-10-23T11:45:29Z","timestamp":1698061529621},"reference-count":3,"publisher":"Massachusetts Medical Society","issue":"24","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["N Engl J Med"],"published-print":{"date-parts":[[1982,12,9]]},"DOI":"10.1056\/nejm198212093072425","type":"journal-article","created":{"date-parts":[[2010,7,28]],"date-time":"2010-07-28T21:18:30Z","timestamp":1280351910000},"page":"1529-1530","source":"Crossref","is-referenced-by-count":13,"title":["Fansidar-Induced Stevens-Johnson Syndrome"],"prefix":"10.1056","volume":"307","member":"150","reference":[{"key":"r001","first-page":"194","volume":"307","author":"Schwartz","year":"1982","journal-title":"N Engl J Med"},{"key":"r002","unstructured":"Z\u00fcrcher K, Krebs A. Cutaneous side effects of systemic drugs. Basel: S Karger, 1980."},{"key":"L13445","doi-asserted-by":"crossref","unstructured":"Correspondence:N Engl J Med 1982:307;194.","DOI":"10.1056\/NEJM198207153070331"}],"container-title":["New England Journal of Medicine"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/www.nejm.org\/doi\/pdf\/10.1056\/NEJM198212093072425","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2017,6,19]],"date-time":"2017-06-19T11:46:26Z","timestamp":1497872786000},"score":1,"resource":{"primary":{"URL":"http:\/\/www.nejm.org\/doi\/abs\/10.1056\/NEJM198212093072425"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1982,12,9]]},"references-count":3,"journal-issue":{"issue":"24","published-print":{"date-parts":[[1982,12,9]]}},"alternative-id":["10.1056\/NEJM198212093072425"],"URL":"https:\/\/doi.org\/10.1056\/nejm198212093072425","relation":{},"ISSN":["0028-4793","1533-4406"],"issn-type":[{"value":"0028-4793","type":"print"},{"value":"1533-4406","type":"electronic"}],"subject":[],"published":{"date-parts":[[1982,12,9]]}}}